# SDR TRBA2010120

- Difficulty date: October 11, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 32,245 hours, 37,225 cycles
- Engine: Pwa PW127
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER STAIR EMERGENCY LIGHT BURNED OUT.  REPAIRED WIRE AT MAIN DOOR CONNECTOR IAW STD PRACTICE ,OPT CK GOOD IAW MM 52 70 00.
